Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having allergic rhinitis. Has sneezing, whizzing and cough. No good bowel movement. What to do?

User rating for this question
Very Good
Answered by

Allergist and Immunologist
Practicing since : 1999
Answered : 584 Questions
dr my son has been having allergic rhinitis for sometime now. he has sneezing whizzing and cough. also bowel movement is not good. he is 3 and half year old
Posted Tue, 16 Jul 2013 in Asthma and Allergy
Answered by Dr. Sujoy Khan 30 minutes later
Welcome to Healthcare Magic and thank you for writing to us.

Sneezing, wheezing and cough may be a sign of house dust mite allergy and requires testing to exclude perennial allergies. Skin prick testing or specific IgE blood test will be helpful in delineating which allergies he is having.

Lactose intolerance may be a cause for disturbed bowel movements. Also constipation needs to be excluded and the stool quality will help decide if he is having lactose intolerance or not.

Antihistamines such as chlorphenamine will help with the rhinitis. Please ensure he does not cought at nights which may be a feature of asthma or hyperreactive airways disease.

I hope this was useful.
Best Wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor